A Discretized Approach to Flexibly Fit Generalized Lambda Distributions to Data

Steve Su

    Research output: Contribution to journalArticle

    15 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)408-424
    JournalJournal of Modern Applied Statistical Methods
    Volume4
    Issue number2
    Publication statusPublished - 2005

    Cite this

    @article{c2072ff0c1794968b7e1e31039b67b41,
    title = "A Discretized Approach to Flexibly Fit Generalized Lambda Distributions to Data",
    author = "Steve Su",
    year = "2005",
    language = "English",
    volume = "4",
    pages = "408--424",
    journal = "Journal of Modern Applied Statistical Methods",
    issn = "1538-9472",
    publisher = "Wayne State University",
    number = "2",

    }

    A Discretized Approach to Flexibly Fit Generalized Lambda Distributions to Data. / Su, Steve.

    In: Journal of Modern Applied Statistical Methods, Vol. 4, No. 2, 2005, p. 408-424.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - A Discretized Approach to Flexibly Fit Generalized Lambda Distributions to Data

    AU - Su, Steve

    PY - 2005

    Y1 - 2005

    M3 - Article

    VL - 4

    SP - 408

    EP - 424

    JO - Journal of Modern Applied Statistical Methods

    JF - Journal of Modern Applied Statistical Methods

    SN - 1538-9472

    IS - 2

    ER -